MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC GUIDED SURGERY HANDLE INSERT 2.3MMD; DENTAL SURGICAL GUIDE SLEEVE

IMPLANT DIRECT SYBRON MANUFACTURING LLC GUIDED SURGERY HANDLE INSERT 2.3MMD; DENTAL SURGICAL GUIDE SLEEVE
Catalog Number GS-2.3
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Codes Failure of Implant (1924); No Information (3190)
Date of Event 11/08/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Implant and explant date is unknown.
 
Event or Problem Description
Per compliant (b)(4), the pilot drill appeared to be stuck inside the guide sleeve.No patient impact was reported.

Brand Name
GUIDED SURGERY HANDLE INSERT 2.3MMD
Common Device Name
DENTAL SURGICAL GUIDE SLEEVE
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 east hillcrest drive
thousand oaks CA 91362
MDR Report Key9453842
Report Number3001617766-2019-02177
Device Sequence Number2884951
Product Code FZX
UDI-Device Identifier10841307122586
UDI-Public10841307122586
Combination Product (Y/N)N
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 12/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberGS-2.3
Device Lot Number143768
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/12/2019
Initial Report FDA Received Date12/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;